Zoomed Image
  • Sudafed Congestion & Headache Max 16's

Sudafed Congestion & Headache Max 16's

kes1,120
Add to Cart

In stock 3.00 available!

Description
Sudafed congestion & headache relief max strength capsules contain three active ingredients, paracetamol (500mg), phenylephrine (6.1mg) and caffeine (25mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. Sudafed congestion & headache relief max strength capsules contain three active ingredients, paracetamol (500mg), phenylephrine (6.1mg) and caffeine (25mg). Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord.
How to use
Route of administration: Oral
Swallow whole with water. Do not chew.
For all indications: Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours when necessary to a maximum of 8 capsules (4 doses) in 24 hours.
Dosage should not be continued for longer than 3 days without consulting a doctor.
Children under 16 years: Not to be used unless recommended by a doctor.
Precautions
Contraindications:
Paracetamol: Hypersensitivity to paracetamol or any of the other constituents.
Caffeine: Should be given with care to patients with a history of peptic ulcer.
Phenylephrine Hydrochloride: Severe coronary heart disease and cardiovascular disorders. Hypertension. Hyperthyroidism. Contraindicated in patients currently receiving or within two weeks of stopping therapy with monoamine oxidase inhibitors. Not to be used in children under the age of 16 years. Avoid in patients with prostatic enlargement.